Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello ! Thank you for your question, I’m Dr. Vikas (M.D Psychiatry) and I’ll try to help you today.
A patient suffering from psychosis is not aware of the reality around him and has no insight regarding his or her illness.
than k u sir please respond
These patient may hear voices, become fearful, starting having false beliefs (delusions) etc
Is it possible for you to describe his symptoms?
o.k sir but he is absolutely a normal boy excepting the fact that when ever he is asked to join a job he expresses his inability saying that his concentration and subject are inadequate inspite of possessing knowledge
OK, so he is not experiencing any of the above mentioned symptoms?
and what about his social life and daily activities?
he is normal in day to day life in preparation in expression but scared of joining a job though his teacher says that his subject is adequate with diffidence he discontinued MS having scored 80% of marks in U.S.A
OK, then I am not able to understand why his new doctor started an antipsychotic medicine Soltus?
Flutop is an antidepressant, so it is OK, assuming that he is suffering from anxiety and depression.
The diagnosis was stated to be psychosis by the clinical diagnosis who interacted with him knew his history and showed him some pictures and came to a conclusion
OK, you mean a clinical psychologist?
yes sir she has done her M.PHIL in clinical diagnosis
see, some patients suffering from a psychotic disorder exhibit negative symptoms of psychotic disorder like social withdrawal, remain aloof, don't interact with others, not willing to do work or mix with other people, have poor motivation etc.
what about him?
yes the same are the symptoms being exhibited like with drawl not interested in any thing no commitment absence of emotions diffidence absence of concentration etc
O.K, in that case, Soltus can be good option to try.
It is useful in treating negative symptoms of psychotic disorder. Many doctors use it for augmenting the antidepressant effect of antidepressant also.
In most cases, patients start noticing improvement within 2-3 weeks time.
are there any side affects because he has been under medication with other drugs under strict medical supervision and how long does it take to cure him and the doctor asks for one or two months
Soltus can cause sedation, otherwise it is usually well tolerated by most of the patients.
as I mentioned earlier, most patients start noticing improvement within 2-3 weeks of starting treatment.
how about his diffidence and absence of concentration and irrational fears
Yes, this medicine can be effective for these symptoms also.
Please note that, his doctor may continue Soltus for few months if he respond well to this medicine.
thank u sir can u give any further suggestion or advice in my approach in getting him trated
ur final suggestion and advice sir
You are most welcome. All he need at this time is your support and love. Just try not to confront or argue with him or blame himself for his current condition.
and don't worry, most likely, he will respond to treatment and everything will be alright once again.
you have to take care of yourself also.
o.k sir thank u please finally let me know why this kind of situation arose
the reason is still unknown. According to one theory, this happens because of some sort of chemical imbalance in brain.
medicine can correct it and patient start responding to treatment.
than k u sir god night and good bye hariprasad
I really enjoyed working with you. Please feel free to request me again when you come back to ask another question. You can Bookmark my profile link in your browser. ( http://www.justanswer.com/mental-health/expert-drvikas/ )My goal is to provide you with excellent service and I hope, I’ve provided the information you were seeking.
If you do not require further assistance,please take a moment to rate the answer. Kind regards Vikas